| Model Number |
72404161 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 7240412 serial number: n/a batch/lot number: 1100342988 model/catalog description: cxr 14cm unique identifier (udi) # : (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue and hole/perforated are acknowledged within the dfu and are not related to off label use or failure to follow instructions.Additionally, it is concluded that the cause of the allegation cannot be established without product return.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning device.A revision surgery was performed, during which the physician replaced the pump and reservoir due to cracks in the tubing between the right cylinder and the pump.The physician suspected that the durability of the product itself was the cause of the reported issue.No patient complications were reported.